# SDR QXEA200702017

- Difficulty date: December 21, 2007
- Submitted: December 24, 2007
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 16,054 hours, 11,520 cycles
- Engine: Ge CF348C1
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2503. FIRE SYSTEM FAULT MESSAGE RECEIVED. MAINTENANCE PLACED THE SYSTEM ON MEL 26-00-1. AIRCRAFT RETURNED TO SERVICE.
